# SDR SIMA20150106009

- Difficulty date: January 6, 2015
- Submitted: January 20, 2015
- Operation: Air carrier
- Aircraft: N843AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145680
- Aircraft time: 29,213 hours, 25,467 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 12020334048
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HFEC INSPECTION INDICATES FLAW 3/4 INCHES LONG IN FUSELAGE SKIN, 3.5 INCHES FROM THE VERTICAL STAB BASE AT FRAME 75 BETWEEN STRINGERS 1 - 2 LT SIDE.  COMPLETED REPAIR IAW ERS-EM-53MR-1020.
